Previous |  Up |  Next


Title: Radon spaces which are not $\sigma$-fragmentable (English)
Author: Holický, P.
Author: Pelant, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 36
Issue: 2
Year: 1995
Pages: 19-25
Category: math
MSC: 28A05
MSC: 28C15
MSC: 46B20
MSC: 46B22
MSC: 46E15
MSC: 54D20
MSC: 54H05
idZBL: Zbl 0853.54025
idMR: MR1392996
Date available: 2012-10-06T00:45:47Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_036-1995-2_3.pdf 436.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo